MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Catalog Number 25AGFN-756
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event of one valve leaflets not opening and closing smoothly was reported.The device was returned to abbott for investigation.No anomalies were found with the valve leaflets with both leaflets able to fully open and close without resistance.Hydrodynamic examination indicated the valve met functional specification.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing, and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm regent aortic mechanical heart valve was selected for implant.During device preparation, the leaflets were moving normally.The leaflets were tested manually by the physician.During procedure, the valve was unable to adjust direction after implant; the opening and closing were not satisfactory.The valve was removed from the patient.Upon removal from the patient, the leaflets were tested again and they had slightly limited leaflet movement.Therefore, the valve was exchanged for a new 25mm unknown manufacturer valve that was successfully implanted.The patient was reported to have recovered and was discharged from the hospital.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21000627
Report Number2135147-2024-06528
Device Sequence Number18606353
Product Code LWQ
UDI-Device Identifier05414734006262
UDI-Public(01)05414734006262(17)280927(10)C00015770
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25AGFN-756
Device Lot NumberC00015770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown